# SDR A6WA200740201

- Difficulty date: March 13, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL PLATE HAS MINOR SURFACE CORROSION IN AREA OF NUTPLATES FROM FS 574 TO 621.  (M) REPAIRED CARGO DOOR SILL PLATE IAW SRM 51-21-01 AND 51-25-01. (K)
